English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 94986/125531 (76%)
Visitors : 31018931      Online Users : 509
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/118885
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/118885

    Title: On the roots of certain Dickson polynomials
    Authors: Blokhuis, Aart
    Cao, Xiwang
    Chou, Wun-Seng
    Hou, Xiang-Dong
    Tsai, Yun-Ching
    Contributors: 應數系
    Keywords: Absolutely irreducible;Button madness;Dickson polynomials;Fermat number;Finite field;Reciprocal polynomial
    Date: 2018-07
    Issue Date: 2018-07-24 17:31:04 (UTC+8)
    Abstract: Let n be a positive integer, q=2n, and let Fq be the finite field with q elements. For each positive integer m, let Dm(X) be the Dickson polynomial of the first kind of degree m with parameter 1. Assume that m>1 is a divisor of q+1. We study the existence of α∈Fq⁎ such that Dm(α)=Dm(α−1)=0. We also explore the connections of this question to an open question by Wiedemann and a game called “Button Madness”.
    Relation: Journal of Number Theory,Volume 188, Pages 229-246
    Data Type: article
    DOI 連結: https://doi.org/10.1016/j.jnt.2018.01.003
    DOI: 10.1016/j.jnt.2018.01.003
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    229246.pdf408KbAdobe PDF267View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback